Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 130, NWS Atlanta, GA

November 10, 2009Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 10, 2009, 6:43 PM EST for Gwinnett County, Georgia. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2009, 6:43 PM EST (23:43 UTC)
Expired
Nov 11, 2009, 4:49 AM EST
In force
10 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1). The gauge peaked at 10.62 ft at Nov 10, 2009, 7:00 PM EST.

actionminormoderate51011/1011/1111/12
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 102343
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EST TUE NOV 10 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  PEW CREEK NEAR LAWRENCEVILLE 3SW AFFECTING GWINNETT COUNTY


.HEAVY RAINFALL...FROM THE REMNANTS OF TROPICAL STORM IDA...HAS IMPACTED
NORTH GEORGIA TODAY. RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE BEEN COMMON...
WITH SOME AMOUNTS OF 3 TO 4 INCHES.  THIS RAINFALL HAS CAUSED SIGNIFICANT
RUNOFF INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC135-111343-
/O.NEW.KFFC.FL.W.0130.091110T2343Z-000000T0000Z/
/LAWG1.1.ER.091110T2315Z.091110T2315Z.000000T0000Z.UU/
643 PM EST TUE NOV 10 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE PEW CREEK 3 SOUTHWEST OF LAWRENCEVILLE
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 6 PM EST TUESDAY...THE STAGE WAS 10.0 FEET AND RISING. 
* FLOOD STAGE IS 11.0 FEET.
* AT 11.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS. 
  THE PARKING LOT OF THE SARATOGA SWIM AND TENNIS CLUB DOWNSTREAM 
  FROM THE RIVER GAUGE BEGINS TO FLOOD.
* THE RIVER WILL LIKELY REACH FLOOD STAGE BEFORE 9 PM EST.

$$
1 follow-up statement
000 
WGUS82 KFFC 110949
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EST WED NOV 11 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  HIWASSEE RIVER NEAR HIAWASSEE AFFECTING TOWNS COUNTY...

  PEW CREEK NEAR LAWRENCEVILLE 3SW AFFECTING GWINNETT COUNTY.

 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.


&&

GAC135-111019-
/O.CAN.KFFC.FL.W.0130.000000T0000Z-091111T0949Z/
/LAWG1.1.ER.091110T2315Z.091110T2315Z.000000T0000Z.UU/
449 AM EST WED NOV 11 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE PEW CREEK NEAR LAWRENCEVILLE 3SW.
* AT 4 AM WEDNESDAY THE STAGE WAS 7.5 FEET...AND FALLING.
* FLOOD STAGE IS 11 FEET. 


$$

GAC281-111019-
/O.CAN.KFFC.FL.W.0144.000000T0000Z-091111T1752Z/
/HWEG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
449 AM EST WED NOV 11 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE HIWASSEE RIVER NEAR HIAWASSEE.
* AT 4 AM WEDNESDAY THE STAGE WAS 7.4 FEET...AND RISING.
* FLOOD STAGE IS 10 FEET.
* FLOODING IS NOT EXPECTED. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 10, 5:00 PM EST, 1 hour 43 minutes earlier.

Area forecast discussion, Nov 10, 5:00 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EST TUE NOV 10 2009

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE REMNANTS OF IDA WILL TRACK EAST ACROSS FLORIDA THROUGH
TOMORROW AIDED BY THE DEEPENING TROUGH MOVING ACROSS THE
SOUTHEAST. SIMILAR TO YESTERDAY AT THIS TIME...GFS AND ECMWF ARE
IN GOOD AGREEMENT WITH THE NAM SOLUTION FAIRLY CLOSE...JUST SLOWER
TO MOVE THE SYSTEM OFF THE EAST COAST ON THURSDAY WHILE THE CANADIAN
IS AN OUTLIER TAKING THE EXTRATROPICAL LOW FURTHER SOUTH
INITIALLY. HAVE LEANED HEAVILY TOWARD TO GFS/ECMWF SOLUTIONS THIS
RUN. ALTHOUGH MOISTURE BEGINS TO TAPER OFF FROM WEST TO EAST
TOMORROW PROXIMITY OF THE UPPER LOW TO EAST GEORGIA WILL KEEP LOW
CHANCE OF RAIN ACROSS THAT AREA AT LEAST THROUGH TOMORROW NIGHT.
AN UPPER LEVEL RIDGE AND SURFACE HIGH PRESSURE WILL BEGIN BUILDING
INTO THE AREA ON THURSDAY.

MODERATE TO HEAVY RAINFALL WILL CONTINUE TO SPREAD ACROSS THE
FORECAST AREA WITH THE HEAVIEST AMOUNTS OVER NORTH GEORGIA WHERE
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE ANTICIPATED.
RAINFALL AMOUNTS THROUGH TOMORROW MORNING WILL BE IN THE 3 TO 5
INCH RANGE ACROSS MUCH OF THE WATCH AREA WITH LOCALIZED HIGHER
AMOUNTS. HAVE CONTINUED THE FLASH FLOOD WATCH THROUGH TOMORROW
MORNING...BUT WOULD NOT BE SHOCKED TO SEE COUNTIES REMOVED LATER
THIS EVENING...PARTICULARLY IN NORTHWEST GEORGIA. AS IDA TRACKS
ACROSS GEORGIA AND INTERACTS WITH A STRONG SURFACE HIGH BUILDING
OVER THE GREAT LAKES AREA...THE SURFACE GRADIENT HAS TIGHTENED
THIS AFTERNOON. SUSTAINED WINDS OF 20 TO 25 MILES AN HOUR WITH
GUSTS GREATER THAN 30 HAVE BEEN REPORTED ACROSS NORTH AND CENTRAL
GEORGIA. AS IDA SHIFTS EASTWARD TOMORROW...WINDS WILL CONTINUE IN
THE 15 TO 25 MILES AN HOUR RANGE DURING THE DAY TOMORROW WITH
MODELS SHOWING WIND SPEEDS OF 30 KNOTS JUST OFF THE SURFACE. HAVE
EXPANDED THE WIND ADVISORY THROUGH THE DAY TOMORROW...AND EXPECT
WINDS TO BEGIN DIMINISHING TO 10 TO 15 MPH TOMORROW EVENING AS
SURFACE HIGH BEGINS BUILDING SOUTHWEST INTO THE GULF COAST STATES.

TEMPERATURES ARE QUITE TRICKY OVER THE FIRST COUPLE OF PERIODS.
WITH CLOUDS AND RAIN ACROSS THE AREA TONIGHT...GUIDANCE ONCE
AGAIN APPEARS TOO COOL...WITH WARMER MAV GUIDANCE BETTER THAN MET
BASED UPON CURRENT CONDITIONS AND LOCAL BIASES. TOMORROW MET IS
WARMER THAN MAV...ALTHOUGH 12Z MAV MUCH WARMER THAN 00Z MAV IN
SOME LOCATIONS. NOT EXPECTING LARGE VARIATIONS BETWEEN LOWS
TOMORROW MORNING AND AFTERNOON HIGHS WITH THE MET LOOKING BETTER
FOR HIGH TEMPERATURES. A BLEND OF MAV/MET LOOKS GOOD BEYOND THE
SECOND PERIOD.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BY FRIDAY...BOTH ECMWF/GFS MOVE THE SYSTEM OFF THE SOUTHEAST COAST
AND ARE IN GOOD AGREEMENT.  ALTHOUGH THERE ARE MINOR DISCREPANCIES
IN THE EXTENDED SOLUTIONS...THEY ARE IN GENERAL AGREEMENT THAT AS
THE LOW CONTINUES TO MOVE INTO THE ATLANTIC...SURFACE AND UPPER LEVEL
RIDGING WILL BUILD OVER THE FORECAST AREA ON SATURDAY.  THIS WILL
BRING DRY CONDITIONS WITH ABOVE NORMAL TEMPERATURES THROUGH SUNDAY.
GFS AND ECMWF DIVERGE ON HANDLING OF A SHORT WAVE TRAVERSING THE
ROCKIES ON SATURDAY...WITH GFS DEVELOPING A CLOSED LOW OVER THE
DESERT SOUTHWEST SATURDAY NIGHT WITH A SPLIT FLOW AND ECMWF TAKING A
SLOWER PROGRESSION...DEEPENING THE TROUGH AS IT TRACKS ACROSS THE
PLAINS.  THIS LEADS TO RATHER LARGE TIMING DIFFERENCES WITH THE NEXT
SYSTEM...GFS TRACKS THE WEAKER NORTHERN SHORT WAVE ACROSS THE OHIO
VALLEY SUNDAY NIGHT WHICH PUSHES THE SURFACE FRONT ACROSS THE AREA
MONDAY WHILE THE ECMWF IS SLOWER WITH THE BROAD TROUGH...HOLDING OFF
ON THE SURFACE FRONT UNTIL MONDAY EVENING.  IN ANY CASE...CONFIDENCE
IN DAY 6 AND 7 FORECAST ARE QUITE LOW. MOISTURE RETURN WITH EACH
SOLUTION IS NOT ALL THAT IMPRESSIVE SO SLIGHT CHANCE POPS SEEM
PRUDENT MONDAY AND MONDAY NIGHT WITH DRY CONDITIONS RETURNING FOR
TUESDAY AS BROAD SURFACE HIGH BUILDS IN BEHIND THE SYSTEM.

.AVIATION...
IFR TO MVFR CONDITIONS DOMINATING TAF SITES AT THE MOMENT...BUT
EXPECT CIGS/VSBYS  TO SETTLE INTO THE IFR RANGE MOST PLACES AFTER
SUNSET AND CONTINUE OVERNIGHT...AS WIDESPREAD LIGHT TO MODERATE RAIN
CONTINUES. SOME IMPROVEMENT WEDNESDAY MORNING WITH CONDITIONS LIFTING
INTO THE MVFR RANGE AS REMNANTS OF IDA MOVES EAST ACROSS NORTH
FLORIDA. BRISK E-NE WINDS...15 TO 20 KTS WITH GUSTS UP TO 30 KTS
CONTINUING OVERNIGHT INTO WEDNESDAY.

49
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  58  46  58  44 / 100  50  10  10  10
ATLANTA         54  60  47  60  49 / 100  30   5   5   5
BLAIRSVILLE     52  59  44  58  44 / 100  40   5   5   5
CARTERSVILLE    51  59  44  61  43 / 100  20   5   5   5
COLUMBUS        60  64  49  66  48 /  80  20   5   5   5
GAINESVILLE     54  59  46  58  49 / 100  40   5   5  10
MACON           61  63  50  64  47 / 100  40   5   5   5
ROME            55  61  45  65  43 /  80  20   0   5   5
PEACHTREE CITY  55  62  47  62  44 / 100  30   5   5   5
VIDALIA         62  65  50  61  48 / 100  60  40  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST WEDNESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
JACKSON...JASPER...JONES...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...
POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...
WALTON...WARREN...WHITE...WHITFIELD...WILKES.

&&

12
Hazardous weather outlook, Nov 10, 1:52 PM EST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
152 PM EST TUE NOV 10 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
152 PM EST TUE NOV 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
WIDESPREAD MODERATE TO HEAVY RAIN WILL OCCUR TODAY AND TONIGHT...
RESULTING IN RAPID RISES AND POSSIBLE FLOODING ON AREA CREEKS...
STREAMS AND RIVERS.

.SYNOPSIS...
DEEP TROPICAL MOISTURE AND HEAVY RAIN WILL CONTINUE TO OVERSPREAD
GEORGIA AS NOW EXTRATROPICAL STORM IDA MOVES EAST AND NORTHEASTWARD
ACROSS THE FLORIDA PANHANDLE REGION THROUGH TONIGHT. AN UPPER LEVEL
TROUGH OF LOW PRESSURE CROSSING THE STATE ON WEDNESDAY WILL HELP
PUSH THE HEAVY RAIN EAST OF GEORGIA BY WEDNESDAY AFTERNOON.

.PRIMARY HAZARDS...
RISES ALONG AREAS CREEKS...STREAMS AND RIVERS... IN ADDITION TO THE
PONDING OF WATER ALONG LOW LYING...FLOOD PRONE AREAS WILL BE THE
PRIMARY HAZARD THIS AFTERNOON AND TONIGHT...ESPECIALLY FOR AREAS
ALONG AND NORTH OF A COLUMBUS TO MACON TO WARRENTON LINE. THE
GREATER POTENTIAL FOR FLOODING WILL BE IN THE NORTH GEORGIA
MOUNTAINS AND ACROSS THE METRO ATLANTA AREA WHERE MUCH OF THE RAIN
WILL QUICKLY RUNOFF AND POOL.

.DISCUSSION...
HEAVY RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED TODAY AND
TONIGHT...WITH LOCALLY HIGHER AMOUNTS UP TO 8 INCHES POSSIBLE. THIS
WILL RESULT IN RAPID RUNOFF INTO LOCAL RIVERS...CREEKS...AND
STREAMS...RESULTING IN AT LEAST MINOR TO MODERATE FLOODING AT SOME
LOCATIONS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM
WEDNESDAY.

STRONG EAST TO NORTHEAST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS
WILL CONTINUE THIS AFTERNOON AND OVERNIGHT IN RESPONSE TO HIGH
PRESSURE TO OUR NORTH AND THE LOW PRESSURE ASSOCIATED WITH IDA TO
OUR SOUTHWEST. THE STRONG WINDS AND SATURATED SOIL MAY DOWN A FEW
SHALLOW ROOTED TREES. A WIND ADVISORY WILL BE IN EFFECT THROUGH 7 PM
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SEVERAL RIVERS WILL LIKELY BE IN FLOOD ON WEDNESDAY...AND PERHAPS
INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER...
HEAVY RAINFALL AMOUNTS...OR FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Nov 10, 4:08 PM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EST TUE NOV 10 2009

GAZ002>009-011>013-015-019-102300-
408 PM EST TUE NOV 10 2009

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN PICKENS...FLOYD...
CHATTOOGA...GORDON...LUMPKIN...GILMER...UNION...TOWNS...FANNIN...
WALKER...WHITFIELD...CATOOSA AND MURRAY COUNTIES UNTIL 600 PM EST...

AT 402 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
WEST TO EAST BAND OF HEAVY RAIN DEVELOPING WITHIN THE LARGER AREA OF
LIGHT TO MODERATE RAIN ACROSS NORTH GEORGIA.  THE RAIN COVERS MUCH
OF THE LISTED COUNTIES. HOWEVER...THE HEAVIEST RAIN WILL AFFECT
GILMER COUNTY DURING THE NEXT HOUR.

MUCH OF THIS AREA HAS ALREADY SEEN 2 TO 3 INCHES OF RAIN TODAY. THE
GROUND IS TOTALLY SATURATED. ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS
LIKELY DURING THE NEXT 2 HOURS. MANY CREEKS AND STREAMS IN THE AREA
ARE ALREADY NEARING BANKFULL.  ADDITIONAL RUNOFF WILL LIKELY RESULT
IN MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN
AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PICKENS...FLOYD...CHATTOOGA...GORDON...LUMPKIN...GILMER...UNION...TOW
NS...FANNIN...WALKER...WHITFIELD...CATOOSA AND MURRAY COUNTIES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT FOR YOU TO PROCEED SAFELY.

19
Local storm report, Nov 10, 5:06 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EST TUE NOV 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     NON-TSTM WND DMG HOMER                   34.33N 83.50W
11/10/2009                   BANKS              GA   EMERGENCY MNGR

            4 TREES DOWN...2 POWERS LINES DOWN DUE TO FALLEN TREES.

&&

SLAMBACK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 2:55 AM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more32 hr
Nov 10, 11:20 AM ESTRiver Flood WarningFFCForsyth, Fulton66 hr
Nov 10, 4:32 PM ESTRiver Flood WarningFFCCobb12 hr
Nov 10, 5:24 PM ESTRiver Flood WarningFFCCobb26 hr
Nov 10, 5:44 PM ESTRiver Flood WarningFFCDeKalb, Fulton14 hr
Nov 10, 6:09 PM ESTRiver Flood WarningFFCFulton, Gwinnett11 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.